Alert archive / Florida / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 89, NWS Jacksonville, FL

April 24, 2020Alachua County, Bradford County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 24, 2020, 3:13 AM EDT for Alachua County, Bradford County, Florida. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 24, 2020, 3:13 AM EDT (07:13 UTC)
Expired
Apr 24, 2020, 3:30 AM EDT
In force
17 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Alachua County, FL, Bradford County, FL

The radar

The Jacksonville radar (KJAX), 92 km from the middle of the area, began a volume at 07:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 1:57 AM EDTTornado WatchSPC9 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 7.2 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2020-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2020-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -46 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
960 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
-46 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.8

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 2:33 AM EDT, 40 minutes earlier.

Area forecast discussion, Apr 24, 2:33 AM EDT, 40 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
233 AM EDT Fri Apr 24 2020

.Short Term.../through Sunday/...

A wave of low pressure will move northeast from the gulf this
morning, and across NE FL, with potential for strong to severe
storms, with tornadoes possible. The area of focus with this
feature will move east southeast through the morning. The surface
cold front will move southeast into SE GA this afternoon. While
the main convective area Today will be across NE FL, expect a line
to develop on the front itself during the afternoon. As the cold
front weakens and moves SE, the precipitation chances will
decrease Tonight. Another cold front will move east across the
region late Saturday into Saturday night. A secondary front will
move SE across area Sunday. Best chance for precipitation with the
two fronts Saturday into Sunday will be across NE FL, but that
chance will be on the low side.

Temperatures will be near normal Today, well above normal for
Saturday, then a little above normal Sunday.

&&

.Long Term.../Sunday night through Friday/...

High pressure will build from the west northwest Sunday night into
Monday, with dry weather and mainly clear skies expected. This trend
will continue Monday night into Tuesday, as the high builds more
toward the northeast then east. The high will move further to the
east Wednesday, as a cold front approaches from the northwest. This
front is expected to move southeast across the area Wednesday night
into Thursday morning, with a round of showers and storms expected.
High pressure will build from the west northwest Thursday night into
Friday with a dry period expected with mainly clear skies.

Temperatures will trend below normal early in the week, then above
Wednesday through Friday.

&&

.Marine...

Waves of showers and storms will continue to move northeast across
the region this morning. Cold front will move to the
southeast Tonight. Another cold front will move toward the
region Saturday, then across area Saturday night. A secondary
front will move through Sunday. High pressure will move to the
northwest Sunday night, then to the north Monday night, and to the
east Tuesday. High pressure will move further to the east Wednesday,
as a cold front moves toward the region.

Rip Currents: SE GA: Low risk through Saturday
              NE FL: Moderate risk through Saturday

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  80  60  86  62  78 /  30  10   0  10  10
SSI  76  67  83  65  80 /  50  20   0  10  10
JAX  79  66  88  67  84 /  70  10   0  10  10
SGJ  79  68  86  67  84 /  60  10   0  10  20
GNV  78  66  88  66  84 /  70  10   0  10  10
OCF  80  67  87  68  84 /  70  30   0  20  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory until 10 PM EDT this evening for Waters
     from Altamaha Sound GA to Fernandina Beach FL from 20 to 60
     NM-Waters from Fernandina Beach to St. Augustine FL from 20
     to 60 NM-Waters from St. Augustine to Flagler Beach FL from
     20 to 60 NM.

&&

In the hours before

Special weather statement, Apr 23, 11:24 PM EDT, 3 hours 49 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1124 PM EDT Thu Apr 23 2020

FLZ032-033-133-240400-
Coastal St. Johns FL-Clay FL-Inland St. Johns FL-
1124 PM EDT Thu Apr 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ST. JOHNS AND EAST
CENTRAL CLAY COUNTIES UNTIL MIDNIGHT EDT...

* At 1124 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Picolata, or near Green Cove
  Springs, moving east at 40 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Green Cove Springs, Fruit Cove, World Golf Village, Nocatee, South
  Ponte Vedra, Durbin, Picolata, Switzerland and Guana River State
  Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 2989 8166 3006 8172 3012 8154 3010 8154
      3011 8144 3015 8144 3018 8132 2997 8125
TIME...MOT...LOC 0324Z 252DEG 36KT 2996 8160

AK
Local storm report, Apr 23, 11:31 PM EDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1131 PM EDT THU APR 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     FUNNEL CLOUD     1 SSE SUNNYSIDE         31.23N 82.34W
04/23/2020                   WARE               GA   TRAINED SPOTTER

            STORM SPOTTER REPORTED NICKEL SIZED HAIL AND
            WINDS GUSTS ESTIMATED UP TO 60 MPH, AND A
            FUNNEL CLOUD OBSERVED.

0215 PM     HAIL             WAYCROSS                31.21N 82.35W
04/23/2020  E1.00 INCH       WARE               GA   PUBLIC

            PHOTO ON SOCIAL MEDIA SHOWS QUARTER INCH
            HAIL ON A PORCH SWING IN WAYCROSS.

0213 PM     HAIL             WAYCROSS                31.21N 82.36W
04/23/2020  M1.00 INCH       WARE               GA   BROADCAST MEDIA

            MEDIA RELAYED A REPORT OF QUARTER SIZE HAIL
            OBSERVED IN WAYCROSS.

0208 PM     TSTM WND DMG     WAHOMA                  31.16N 82.42W
04/23/2020                   WARE               GA   PUBLIC

            SEVERAL TREES DOWN IN WAHOMA BETWEEN 11TH
            AND 15TH STREET. RADAR ESTIMATED TIME.

0205 PM     TORNADO          2 SSE WARESBORO         31.22N 82.47W
04/23/2020                   WARE               GA   EMERGENCY MNGR

            TORNADO CONFIRMED ALONG CLOUGH BAY RD N.
            RADAR ESTIMATED TIME.

0205 PM     TORNADO          2 SSE WARESBORO         31.22N 82.47W
04/23/2020                   WARE               GA   EMERGENCY MNGR

            TORNADO CONFIRMED ALONG CLOUGH BAY RD N.
            RADAR ESTIMATED TIME.

0205 PM     TORNADO          2 SSE WARESBORO         31.22N 82.47W
04/23/2020                   WARE               GA   EMERGENCY MNGR

            TORNADO CONFIRMED ALONG CLOUGH BAY RD N.
            RADAR ESTIMATED TIME.

0219 PM     TORNADO          1 E SUNNYSIDE           31.24N 82.32W
04/23/2020                   PIERCE             GA   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED AN EF0 TORNADO IN
            PIERCE COUNTY. THE TORNADO STARTED JUST EAST
            OF HIGHWAY 84 AND TRAVELED ALONG ST. JOHNS
            CHURCH ROAD AND THEN RIGGINS ROAD AND INTO
            THE MARSH NORTHEAST OF RIGGINS ROAD. PATH
            LENGTH WAS ABOUT 8.9 MILES AND THE TORNADO
            WAS ON THE GROUND FOR ABOUT 9 MINUTES, FROM
            2:19 PM TO 2:28 PM. DAMAGE CONSISTED OF
            TREES DOWN, BILLBOARDS RIPPED UP, AND ROOF
            DAMAGE ALONG THE PATH.

0219 PM     TORNADO          1 E SUNNYSIDE           31.24N 82.32W
04/23/2020                   PIERCE             GA   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED AN EF0 TORNADO IN
            PIERCE COUNTY. THE TORNADO STARTED JUST EAST
            OF HIGHWAY 84 AND TRAVELED ALONG ST. JOHNS
            CHURCH ROAD AND THEN RIGGINS ROAD AND INTO
            THE MARSH NORTHEAST OF RIGGINS ROAD. PATH
            LENGTH WAS ABOUT 8.9 MILES AND THE TORNADO
            WAS ON THE GROUND FOR ABOUT 9 MINUTES, FROM
            2:19 PM TO 2:28 PM. DAMAGE CONSISTED OF
            TREES DOWN, BILLBOARDS RIPPED UP, AND ROOF
            DAMAGE ALONG THE PATH.

0215 PM     TSTM WND DMG     2 NNE SUNNYSIDE         31.27N 82.33W
04/23/2020                   PIERCE             GA   PUBLIC

            UPROOTED LARGE TREE NEAR BEN JAMES CHURCH
            ROAD. REPORTED VIA SOCIAL MEDIA. RADAR
            ESTIMATED TIME.

0355 PM     TSTM WND GST     3 N COUNTRY CLUB ESTATE 31.25N 81.47W
04/23/2020  M46 MPH          GLYNN              GA   AWOS

            AWOS STATION KBQK BRUNSWICK GLYNCO.

0352 PM     TSTM WND DMG     2 N JEKYLL ISLAND       31.07N 81.41W
04/23/2020                   GLYNN              GA   BROADCAST MEDIA

            BROADCAST MEDIA RELAYED PHOTOS THROUGH
            SOCIAL MEDIA OF TREES DOWNED IN JEKYLL
            ISLAND. TIME BASED ON RADAR.

0350 PM     TSTM WND GST     ST. SIMONS              31.18N 81.38W
04/23/2020  M46 MPH          GLYNN              GA   ASOS

            MALCOLM MCKINNON AIRPORT ASOS MEASURED A
            WIND GUSTS OF 46 MPH.

0348 PM     TSTM WND GST     2 S SAINT SIMONS        31.15N 81.38W
04/23/2020  M46 MPH          GLYNN              GA   ASOS

            ASOS STATION KSSI BRUNSWICK.

0315 PM     TSTM WND GST     N BRUNSWICK             31.14N 81.47W
04/23/2020  M44 MPH          GLYNN              GA   AWOS

            AWOS SITE AT KBQK MEASURED A PEAK WIND GUST
            OF 44 MPH.

0259 PM     TORNADO          3 E WAYNESVILLE         31.23N 81.75W
04/23/2020                   GLYNN              GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS A TORNADO SIGHTED
            ALONG HIGHWAY 82 MOVING EAST NEAR THALMANN.

0250 PM     HAIL             10 SSE HOMERVILLE       30.91N 82.67W
04/23/2020  E0.25 INCH       CLINCH             GA   EMERGENCY MNGR

            ONGOING PEA SIZE HAIL ALONG HWY 441.

0218 PM     HAIL             12 SSE HOMERVILLE       30.87N 82.66W
04/23/2020  E0.25 INCH       CLINCH             GA   EMERGENCY MNGR

            EMERGENCY MANAGER RELAYED A REPORT OF PEA
            SIZE HAIL OBSERVED 10 MILES SOUTH OF
            HOMERVILLE NEAR HIGHWAY 441. TIME BASED ON
            RADAR.

0145 PM     TSTM WND DMG     COGDELL                 31.16N 82.72W
04/23/2020                   CLINCH             GA   EMERGENCY MNGR

            SPORADIC TREES DOWN IN THE COGDELL AREA.
            RADAR ESTIMATED TIME.

0133 PM     TSTM WND DMG     9 NW DU PONT            31.10N 82.96W
04/23/2020                   CLINCH             GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED A A HOUSE HAD IT
            ROOF TORN OFF AND A TREE FALLEN ON IT. NEAR
            THE AREA OF HIGHWAY 221 AND STATE ROAD 168.
            TIME BASED ON RADAR.

0133 PM     HAIL             9 NW DU PONT            31.10N 82.96W
04/23/2020  M0.70 INCH       CLINCH             GA   EMERGENCY MNGR

            CORRECTS PREVIOUS HAIL REPORT FROM 9 NW DU
            PONT. EMERGENCY MANAGER RELAYED A REPORT OF
            DIME SIZE HAIL NEAR HIGHWAY 221 AND STATE
            ROAD 168. TIME BASED ON RADAR.

0133 PM     TORNADO          9 NW DU PONT            31.10N 82.96W
04/23/2020                   CLINCH             GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS MAJOR DAMAGE TO A
            HOUSE NEAR THE AREA OF HIGHWAY 221 AND STATE
            ROAD 168. TIME BASED ON RADAR.

0133 PM     HAIL             9 NW DU PONT            31.10N 82.96W
04/23/2020   NAN INCH        CLINCH             GA   EMERGENCY MNGR

            EMERGENCY MANAGER RELAYED A REPORT OF DIME
            SIZE HAIL NEAR HIGHWAY 221 AND STATE ROAD
            168. TIME BASED ON RADAR.

0133 PM     HAIL             9 NNW DU PONT           31.10N 82.94W
04/23/2020  E0.70 INCH       CLINCH             GA   EMERGENCY MNGR

            RADAR ESTIMATED TIME.

0133 PM     TORNADO          9 NW DU PONT            31.10N 82.96W
04/23/2020                   CLINCH             GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS MAJOR DAMAGE TO A
            HOUSE NEAR THE AREA OF HIGHWAY 221 AND STATE
            ROAD 168. TIME BASED ON RADAR.

0131 PM     TSTM WND DMG     9 NW DU PONT            31.10N 82.97W
04/23/2020                   CLINCH             GA   EMERGENCY MNGR

            TREE DOWN ON HOUSE ALONG LEATHA JONES RD.
            RADAR ESTIMATED TIME.

0316 PM     FUNNEL CLOUD     8 SW TARBORO            30.95N 81.91W
04/23/2020                   CHARLTON           GA   BROADCAST MEDIA

            BROADCAST MEDIA RELAYED A REPORT THROUGH
            SOCIAL MEDIA OF A VIDEO SHOWING A FUNNEL
            CLOUD ON STATE ROAD 252 NORTH OF HIGHWAY 40.
            TIME BASED ON RADAR.

0337 PM     TORNADO          6 SE WAVERLY            31.04N 81.65W
04/23/2020                   CAMDEN             GA   TRAINED SPOTTER

            A TRAINED WEATHER SPOTTER OBSERVED A TORNADO
            AT MILE MARKER 22 ON I-95 NORTH BOUND MOVING
            EAST.

0250 PM     HAIL             4 N WAYNESVILLE         31.28N 81.78W
04/23/2020  E1.75 INCH       BRANTLEY           GA   FIRE DEPT/RESCUE

            GOLF BALL SIZE HAIL ALONG BROWNTOWN ROAD.
            RADAR ESTIMATED TIME.

0243 PM     HAIL             HORTENSE                31.34N 81.96W
04/23/2020  M1.00 INCH       BRANTLEY           GA   BROADCAST MEDIA

            BROADCAST MEDIA RELAYED A VIDEO ON SOCIAL
            MEDIA OF UP TO QUARTER SIZE HAIL COATING THE
            GROUND IN HORTENSE, GA.

0230 PM     HAIL             1 SSW HOBOKEN           31.17N 82.14W
04/23/2020  M1.75 INCH       BRANTLEY           GA   EMERGENCY MNGR

            EMERGENCY MANAGER RELAYED A REPOT OF QUARTER
            TO GOLF BALL SIZED HAIL OBSERVED JUST WEST
            OF HOBOKEN. TIME BASED ON RADAR.

0753 PM     TSTM WND DMG     4 SW JENNINGS           30.57N 83.16W
04/23/2020                   HAMILTON           FL   911 CALL CENTER

            REPORT OF MULTIPLE TREES DOWN BRINGING DOWN
            A POWERLINE AND CAUSING A SMALL FIRE AND
            COVERING A ROADWAY NEAR THE INTERSECTION OF
            NW COUNTY ROAD 152 AND NW 13TH DRIVE. TIME
            BASED ON RADAR.

0911 PM     TORNADO          3 N BELL                29.84N 82.87W
04/23/2020                   GILCHRIST          FL   PUBLIC

            TRAINED STORM SPOTTER REPORTED A TORNADO
            OBSERVED MOVING EAST NEAR US HIGHWAY 129
            ABOUT 3 MILES NORTH OF BELL.

0911 PM     TORNADO          3 N BELL                29.84N 82.87W
04/23/2020                   GILCHRIST          FL   PUBLIC

            TRAINED STORM SPOTTER REPORTED A TORNADO
            OBSERVED MOVING EAST NEAR US HIGHWAY 129
            ABOUT 3 MILES NORTH OF BELL.

0609 PM     HAIL             2 N DURBIN              30.11N 81.46W
04/23/2020  E0.25 INCH       DUVAL              FL   PUBLIC

            PUBLIC REPORTED PEA SIZED HAIL IN NOCATEE.
            THE HAIL LASTED ABOUT 30 SECONDS.

0510 PM     NON-TSTM WND GST 2 WNW FORT CAROLINE     30.40N 81.53W
04/23/2020  E43 MPH          DUVAL              FL   MESONET

            OBSERVATION SITE AT BLOUNT ISLAND RECORDED A
            WIND GUST OF 43 MPH.

0503 PM     NON-TSTM WND GST 4 SSW FORT CAROLINE     30.33N 81.52W
04/23/2020  M40 MPH          DUVAL              FL   PUBLIC

            ASOS STATION AT CRAIG MUNICIPAL AIRPORT
            MEASURED A WIND GUST OF 40 MPH.

0452 PM     NON-TSTM WND DMG 2 SSE ARLINGTON         30.31N 81.59W
04/23/2020                   DUVAL              FL   PUBLIC

            PUBLIC REPORT OF A CARPORT FLIPPED AND
            TOSSED FROM HIGH WINDS NEAR ATLANTIC BLVD IN
            THE GLENLEA SUBDIVISION. SEVEREAL TREE
            BRANCHES ALSO BROKEN OFF. TIME BASED ON
            RADAR.

&&
Special weather statement, Apr 24, 12:54 AM EDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1254 AM EDT Fri Apr 24 2020

FLZ020-021-240530-
Hamilton FL-Suwannee FL-
1254 AM EDT Fri Apr 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SUWANNEE AND HAMILTON
COUNTIES UNTIL 130 AM EDT...

* At 1253 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Madison, moving east at 45 mph.

* Winds in excess of 40 mph possible with this storm.

* Locations impacted include...
  Live Oak, Jasper, Jennings, Suwannee Springs, Suwannee River State
  Park, Blue Springs and Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3061 8286 3030 8284 3030 8322 3031 8321
      3035 8321 3035 8319 3038 8319 3039 8317
      3041 8318 3042 8322 3046 8322 3047 8324
      3052 8324 3055 8326 3059 8326 3063 8327
TIME...MOT...LOC 0453Z 265DEG 44KT 3044 8332

ZIBURA
Special weather statement, Apr 24, 2:07 AM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
207 AM EDT Fri Apr 24 2020

FLZ021-240630-
Suwannee FL-
207 AM EDT Fri Apr 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SUWANNEE COUNTY
UNTIL 230 AM EDT...

* At 207 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Obrien, or 10 miles northwest
  of Ichetucknee Spring, moving east at 40 mph.

* Small hail and winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Mcalpin, Obrien and Branford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3010 8311 3018 8280 2997 8279 2993 8292
      2996 8293 2996 8295 2999 8296 3001 8298
      3001 8300 3003 8301 3006 8304 3007 8307
      3008 8307 3008 8309
TIME...MOT...LOC 0607Z 251DEG 36KT 3004 8291

ZIBURA
Special weather statement, Apr 24, 2:27 AM EDT, 46 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
227 AM EDT Fri Apr 24 2020

FLZ021-122-222-240715-
Southern Columbia FL-Suwannee FL-Northern Columbia FL-
227 AM EDT Fri Apr 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLUMBIA AND CENTRAL
SUWANNEE COUNTIES UNTIL 315 AM EDT...

* At 226 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Columbia, or 9 miles north of
  Ichetucknee Spring, moving east at 25 mph.

* Small hail and winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Lake City, Columbia, Winfield, Suwannee Valley, Mcalpin, Wellborn,
  Five Points, Watertown, Lulu and Obrien.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3021 8322 3033 8272 3032 8272 3033 8271
      3039 8246 3011 8247 2990 8291 2992 8293
      2995 8292 2996 8293 2996 8295 2999 8296
      3001 8298 3001 8300 3003 8301 3007 8307
      3008 8307 3009 8310
TIME...MOT...LOC 0626Z 254DEG 22KT 3009 8278

ZIBURA
Special weather statement, Apr 24, 2:54 AM EDT, 19 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
254 AM EDT Fri Apr 24 2020

FLZ035-136-236-240730-
Eastern Alachua FL-Western Alachua FL-Gilchrist FL-
254 AM EDT Fri Apr 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ALACHUA COUNTY UNTIL 330
AM EDT...

* At 253 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 10 miles south of High Springs, or
  11 miles east of Trenton, moving east at 55 mph.

* Winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Gainesville, Alachua, High Springs, Archer, University Of Florida,
  Gainesville Airport, Newnans Lake, Newberry and La Crosse.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

A Tornado Watch remains in effect until 1100 AM EDT for northern
Florida.

LAT...LON 2982 8266 2988 8238 2986 8230 2985 8230
      2984 8228 2985 8226 2983 8219 2955 8224
      2954 8265
TIME...MOT...LOC 0653Z 260DEG 49KT 2967 8262

ZIBURA

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 8:26 PM EDTSevere Thunderstorm WarningJAXBaker, Columbia, Hamilton, Suwannee64 min
Apr 23, 8:50 PM EDTTornado WarningJAXAlachua, Columbia, Gilchrist, Suwannee40 min
Apr 23, 8:56 PM EDTTornado WarningJAXColumbia, Suwannee34 min
Apr 23, 9:07 PM EDTTornado WarningJAXGilchrist38 min
Apr 23, 9:14 PM EDTSpecial Weather StatementJAXNassau61 min
Apr 23, 9:23 PM EDTTornado WarningJAXAlachua, Baker, Bradford, Columbia, Union52 min
Apr 23, 9:34 PM EDTTornado WarningJAXAlachua, Bradford, Columbia, Gilchrist41 min
Apr 23, 10:09 PM EDTTornado WarningJAXAlachua, Bradford, Clay, Union36 min
Apr 23, 10:11 PM EDTSevere Thunderstorm WarningJAXBaker, Bradford, Clay, Duval, Nassau, Union22 min
Apr 23, 10:26 PM EDTSpecial Marine WarningJAX40 min
Apr 23, 10:38 PM EDTSpecial Weather StatementJAXClay52 min
Apr 23, 11:24 PM EDTSpecial Weather StatementJAXSaint Johns36 min
Apr 24, 12:54 AM EDTSpecial Weather StatementJAXHamilton36 min
Apr 24, 2:07 AM EDTSpecial Weather StatementJAXSuwannee23 min
Apr 24, 2:27 AM EDTSpecial Weather StatementJAXColumbia, Suwannee48 min
Apr 24, 2:36 AM EDTSevere Thunderstorm WarningJAXGilchrist24 min
Apr 24, 2:54 AM EDTSpecial Weather StatementJAXAlachua36 min
Apr 24, 3:29 AM EDTSpecial Weather StatementJAXMarion46 min
Apr 24, 4:06 AM EDTSpecial Weather StatementJAXPutnam39 min
Apr 24, 4:11 AM EDTSpecial Marine WarningJAX64 min
Apr 24, 4:15 AM EDTSevere Thunderstorm WarningJAXPutnam, Saint Johns45 min
Apr 24, 4:21 AM EDTSpecial Weather StatementJAXMarion24 min
Apr 24, 4:29 AM EDTSevere Thunderstorm WarningJAXFlagler, Marion, Putnam, Saint Johns46 min
Apr 24, 4:52 AM EDTSpecial Weather StatementJAXMarion53 min
Apr 24, 5:12 AM EDTSevere Thunderstorm WarningJAXMarion48 min
Apr 24, 5:15 AM EDTSpecial Marine WarningJAX60 min
Apr 24, 5:19 AM EDTSevere Thunderstorm WarningJAXFlagler41 min
Apr 24, 5:33 AM EDTTornado WarningJAXMarion12 min
Apr 23, 8:46 PM EDTSpecial Weather StatementJAXBrantley, Glynn, Wayne44 min

Nearby

Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.